Russian Academy of Sciences

Landau Institute for Theoretical Physics

Publications


Articles

  1. M.S. Egorova, S.A. Dyachkov, A.N. Parshikov, V.V. Zhakhovsky, Parallel SPH modeling using dynamic domain decomposition and load balancing displacement of Voronoi subdomains, Computer Phys. Commun., 234, 112-124 (2019), Scopus: 2-s2.0-85051682634.
  2. M. Bershtein, A. Tsymbaliuk, Homomorphisms between different quantum toroidal and affine Yangian algebras, J. Pure Appl. Algebra, 223(2), 867-899 (2019); arXiv:1512.09109, WoS: 000447084000024, Scopus: 2-s2.0-85048070569.
  3. L.V. Bogdanov, M.V. Pavlov, Six-dimensional heavenly equation. Dressing scheme and the hierarchy, Physics Letters A, 383(1), 10-14 (2019); arXiv:1806.01500.


List of Landau Institute publications by year. About all the inaccuracies, please notify Sergey Krashakov.